Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Uniqueness and interpolation results for entire functions of exponential type


Author: James D. Child
Journal: Bull. Amer. Math. Soc. 79 (1973), 734-737
MSC (1970): Primary 30A66
DOI: https://doi.org/10.1090/S0002-9904-1973-13286-0
MathSciNet review: 0320327
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Buck, Integral valued entire functions, Duke Math. J. 15 (1948), 879-891. MR 10, 693. MR 29984
  • 2. R. C. Buck, Interpolation series, Trans. Amer. Math. Soc. 64 (1948), 283-298. MR 10, 693. MR 29985
  • 3. R. F. DeMar, Existence of interpolating functions of exponential types, Trans. Amer. Math. Soc. 105 (1962), 359-371. MR 25 #5317. MR 141920
  • 4. R. F. DeMar, On a theorem concerning existence of interpolating functions, Trans. Amer. Math. Soc. 114 (1965), 23-29. MR 35 #1788. MR 210903
  • 5. R. F. DeMar, A uniqueness theorem for entire functions, Proc. Amer. Math. Soc. 16 (1965), 69-71. MR 30 #2145. MR 171919
  • 6. R. E. Edwards, Functional analysis, theory and application, Holt, Rinehart and Winston, New York, 1965. MR 36 #4308. MR 221256
  • 7. A. O. Gelfond, Interpolation et unicité des fonctions entières, Rec. Math. Moscow (N.S.) 4 (1938), 115-147.
  • 8. G. Köthe, Topological linear spaces. I, Die Grundlehren der Math. Wissenschaften, Band 159, Springer-Verlag, New York, 1969. MR 40 #1750. MR 248498

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A66

Retrieve articles in all journals with MSC (1970): 30A66


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13286-0

American Mathematical Society